MAUDE Adverse Event Report: CONMED CORPORATION ABC BEND-A-BEAM; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

CONMED CORPORATION ABC BEND-A-BEAM; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number 134006
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/03/2018
Type of Reportable Event Malfunction
Event or Problem Description
Per the attending surgeon, the handpiece began "shooting flames" and a new handpiece needed to be used.

Brand Name
ABC BEND-A-BEAM
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
CONMED CORPORATION
6455 s yosemite st ste 1000
greenwood village CO 80111
MDR Report Key7913683
Report Number7913683
Device Sequence Number16728957
Product Code GEI
UDI-Device Identifier00653405002751
UDI-Public(01)00653405002751(17)230121(10)201801224
Combination Product (Y/N)N
Initial Reporter StateWI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/21/2018
Report Date (Section F) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number134006
Device Catalogue Number134006
Device Lot Number201801224
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/27/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight67
Date Report Sent to FDA09/21/2018